# SDR HNAA0700124

- Difficulty date: June 26, 2007
- Submitted: July 7, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 857118018722005
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVEN CORRODED HOLES ON STRESS PANEL 521AT.   ELEVEN BUSHINGS FABRICATED LOCALLY IAW WITH RD 8-53-2674 ACCESS PANEL 521AT REPLACED ON SEQ 5042.
